advertisement
Question
Posted by: samp | 2005/07/05

depo pro vera injection contraception

My last injection was on the 4th April 2005 i have been on this for 2 years and would desperatley like to fall pregnant! Up till today i have not yet again had a period? Could something be wrong or is this normal? My sex life is a healty and very active one with the same partner for the past 10 years and we already have 1 child, but would love to have another, what must I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on the injectable. If you want a child, stop the injection. It can take quite a while before your periods return and you are able to conceive though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: star | 2005/07/05

Hi ladies
I was wondering if one of you could recommend a good gynie and fertility specialist in the Northcliff area or surrounding areas. Your help would be greatly appriciated. I've been off the pill for a year and a half and haven't fallen pregnant, my mom had problems conceiving so I'm slightly concerned. I'm turning 29 next year and app. your fertility decreases when you hit 30??? I'm not sure if there's any truth behind all of this???

Reply to star

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement